Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Had food poisoning. Dizziness, headache, weakness, dark urine, stomach discomfort, flank pain

Recovering from food poisoning , the worst is over. Symptoms started 12 hrs after eating the food, the following 24 hrs I felt like I was dying, slowly recovering since. Now on the 4th day, still dizzy (when I stand up I get an instant headache ), lightheaded, weak, only able to eat small amounts of BRADY food, stomach feels like its on fire, and my urine is extremely dark considering I ve been pushing as much fluid as I can tolerate, also having some occasional flank pain, lost about 8 lbs, still having chills and sweats. At what point do I have to worry of bacteremia. I m 31, female, healthy, no past medical problems.
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It appears from your history that you are still yet to recover from the food poisoning episode. I would suggest you to take tab -pantoprazole 40 mg twice a day for one week before food, Tab Norfloxacin -tinidazole combination ( antibiotic) twice a day for one week.
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor